Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online
Ask a Urologist   »  

Could kidney stones cause dark brown urine?

Oct 2013
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 516 Questions
frequent restroom trips peeing a lot haveing dark brown urine for 6 days and bad upper middle stomach pain.history of kidney stones but don't think its kidney stones this go of urine added
Posted Thu, 28 Nov 2013 in Urinary and Bladder Problems
Answered by Dr. Namala Bharadwaj 55 minutes later
Brief Answer: Could be due to stone causing bleed . Detailed Answer: Hello, Thanks for your query. I understand your concern. I have seen the image you have attached with query, color of urine is not normal. Its almost reddish brown color . Usually this will happen if there is any bleed in to urinary tract. Previous history of kidney stone, now pain will support that bleed could be due to recurrence of kidney stone. My recommendation for you would be get investigation like complete urine examination and ultra sound abdomen. We can discuss further based on your reports. If there is severe pain or XXXXXXX bleed in to urine please consult doctor. Hope I answered your query. Any further information you can ask me in follow up query. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor